MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LOCI MODULE (LM) AND SAMPLE TRANSFER MODULE (STM); DIMENSION EXL WITH LM STM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LOCI MODULE (LM) AND SAMPLE TRANSFER MODULE (STM); DIMENSION EXL WITH LM STM
Model Number DIMENSION WITH LM STM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The operator of a dimension exl with loci module (lm) and sample transfer module (stm) instrument contacted siemens to report that sparks were observed while performing maintenance on the air manifold and heat torch.The siemens customer care center advised the customer to power off the instrument before proceeding.Siemens headquarters support center reviewed the available information and concludes that the operator did not turn off power to instrument before starting the maintenance activities as described in the operator's manual.The cause of the observed sparks was a use error.The instrument is performing within specifications.No further evaluation of the instrument is needed.
 
Event or Problem Description
Two sparks were observed by the operator of a dimension exl with loci module (lm) and sample transfer module (stm) instrument while performing maintenance on the air manifold and heat torch.There are no known reports of patient intervention or adverse health consequences due to the observed sparks.

Brand Name
DIMENSION EXL WITH LOCI MODULE (LM) AND SAMPLE TRANSFER MODULE (STM)
Common Device Name
DIMENSION EXL WITH LM STM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key10356319
Report Number2517506-2020-00239
Device Sequence Number2841592
Product Code JJE
UDI-Device Identifier00630414593593
UDI-Public00630414593593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION WITH LM STM
Device Catalogue Number10639337
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1